Strongly Semicommutative Rings Relative to a Monoid

  • M. J. Nikmehr K. N. Toosi Univ. Technology, Iran

Abstract

For a monoid M, we introduce strongly M-semicommutative rings obtained as a generalization of strongly semicommutative rings and investigate their properties. We show that if G is a finitely generated Abelian group, then G is torsion free if and only if there exists a ring R with |R| ≥ 2 such that R is strongly G-semicommutative.
Published
25.11.2014
How to Cite
NikmehrM. J. “Strongly Semicommutative Rings Relative to a Monoid”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 11, Nov. 2014, pp. 1528–1539, http://umj.imath.kiev.ua/index.php/umj/article/view/2243.
Section
Research articles